It is surprising that your very yong son has been on antibiotics for 2 weeks for flu. Flu is usually caused by a virus infection and antibiotics do not help. Your son's diarrhoea is probably due to the prolonged use of antibiotics. Your son should also not have Sinutab as it contains pseudoephedrine which is not permitted for children under 2 years of age.Stop the antibiotic and the Sinutab. Give your son a probiotic such as probiflora for children once daily for 10 days. Keep his nose clear by using Sterimar saline nasal spray twice a day Also give him frequent sips of Rehidrat solution as often as he will take these sips to replace fluid and electrolyte lost due to his diarrhoea.If his ear continues to drain he should be seen by an ENT specialist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.